Alert archive / Illinois / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 71, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 19, 2022, 5:27 PM CDT for 5 counties in Illinois. It was in force for 63 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2022, 5:27 PM CDT (22:27 UTC)
- Expired
- May 19, 2022, 6:30 PM CDT
- In force
- 63 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clinton County, IL, Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL
The radar
The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 5:28 PM CDT | TSTM WND DMG | 2 Ssw Freeburg, IL | PHOTOS SHOW A MACHINE SHED MOSTLY DESTROYED ON PRESS RD. |
| May 19, 5:29 PM CDT | TSTM WND DMG | 1 Sw Freeburg, IL | ROOF DAMAGE ON MULTIPLE HOMES. |
| May 19, 5:30 PM CDT | TSTM WND DMG | 1 Wsw Freeburg, IL | DOWNED TREES ON HOMES ON WEST END OF FREEBURG. |
| May 19, 5:30 PM CDT | TSTM WND DMG | Freeburg, IL | NUMEROUS 12 INCH DIAMETER TREE LIMBS DOWN IN THE NORTHERN PART OF FREEBURG. SECTIONS OF CITY WITHOUT POWER DUE TO DOWNED LINES BY LARGE TREE LIMBS. |
| May 19, 5:36 PM CDT | TSTM WND DMG | 2 W Eden, IL | LARGE TREE DOWN OVER POWERLINES AT BELMONT AND ST. LOUIS ST. MORE TREE DAMAGE AND DAMAGE TO STRUCTURES IN TOWN. |
| May 19, 5:37 PM CDT | TSTM WND GST 49 | 1 Ese Sparta, IL | |
| May 19, 5:44 PM CDT | TSTM WND DMG | Lebanon, IL | ROOF REMOVED FROM A HOME AND DISPLACED INTO A TREE APPROXIMATELY 100 YARDS AWAY. TIME ESTIMATED FROM RADAR. |
| May 19, 5:44 PM CDT | TORNADO | 1 N Summerfield, IL | BRIEF EF0 TORNADO IMPACTED A RESIDENTIAL AREA JUST EAST OF SUMMERFIELD ST/ST. JACOB RD DOING TREE DAMAGE TO THE PROPERTY. THE TORNADO TRACKED NNE THREE-TENTHS OF A MILE, PASSED THROUGH A ROW OF TREES AND LIFTED OVER AN OPEN FIELD. |
| May 19, 5:46 PM CDT | TSTM WND DMG | 3 Ene Mascoutah, IL | 3 IN LIMBS BLOWN DOWN. |
| May 19, 5:49 PM CDT | TSTM WND DMG | 1 Ssw Frogtown, IL | DAMAGE TO STRUCTURE WITH DOWNSTREAM DEBRIS FIELD. |
| May 19, 5:49 PM CDT | TORNADO | 1 Ssw Frogtown, IL | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 SSW FROGTOWN. DAMAGE TO STRUCTURE WITH DOWNSTREAM DEBRIS FIELD. |
| May 19, 5:50 PM CDT | TSTM WND DMG | Albers, IL | A 3-FOOT WIDE TREE LIMB DOWNED FROM A 40-FOOT TALL ASH TREE. DAMAGE IN THE AREA WAS RATHER SPORADIC AND NOT CONTINUOUS. TIME ESTIMATED FROM RADAR. |
| May 19, 5:56 PM CDT | TSTM WND DMG | 2 Wnw Nashville, IL | TREE DAMAGE, A SHED DOWN, AND NO POWER IN THE VICINITY. |
| May 19, 5:58 PM CDT | TSTM WND DMG | 2 Sw Addieville, IL | REPORT FROM MPING: TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF. |
| May 19, 6:01 PM CDT | TORNADO | 2 Se Saint Rose, IL | WIDESPREAD DAMAGE NORTH OF BREESE ON JAMESTOWN ROAD. SILO TOPS BLOWN OFF. MACHINE SHEDS AND GRAIN BINS DESTROYED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 4:39 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1850 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
147
WUUS53 KLSX 192227
SVRLSX
ILC027-133-157-163-189-192330-
/O.NEW.KLSX.SV.W.0071.220519T2227Z-220519T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
527 PM CDT Thu May 19 2022
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Clinton County in south central Illinois...
Eastern Monroe County in southwestern Illinois...
Washington County in south central Illinois...
Randolph County in southwestern Illinois...
Eastern St. Clair County in southwestern Illinois...
* Until 630 PM CDT.
* At 526 PM CDT, severe thunderstorms were located along a line
extending from near Valmeyer to near Coffman, moving northeast at
60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Chester, Smithton and New Athens around 545 PM CDT.
Other locations in the path of these severe thunderstorms include
Belleville, Freeburg, Mascoutah, Scott AFB, Bremen, Lebanon, New
Baden, Steeleville, Percy, New Memphis, Trenton, Albers, Aviston,
Germantown, Breese, St. Rose, Beckemeyer, Carlyle and Jamestown.
This includes Interstate 64 in Illinois between exits 23 and 61.
This also includes Carlyle Lake Recreational Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Illinois.
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Illinois.
&&
LAT...LON 3822 8959 3795 8960 3781 8968 3785 8974
3785 8979 3788 8980 3791 8984 3788 8989
3846 9000 3866 8974 3866 8960 3874 8959
3874 8914 3821 8915
TIME...MOT...LOC 2226Z 237DEG 54KT 3825 9028 3776 9017
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Maples3 follow-up statements
790
WWUS53 KLSX 192246
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
546 PM CDT Thu May 19 2022
ILC133-157-192255-
/O.CAN.KLSX.SV.W.0071.000000T0000Z-220519T2330Z/
Monroe IL-Randolph IL-
546 PM CDT Thu May 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONROE AND RANDOLPH
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Illinois.
LAT...LON 3822 8959 3855 8988 3866 8974 3866 8960
3874 8959 3874 8914 3821 8915
TIME...MOT...LOC 2245Z 218DEG 54KT 3863 8965 3814 8954
$$
ILC027-163-189-192330-
/O.CON.KLSX.SV.W.0071.000000T0000Z-220519T2330Z/
Clinton IL-Washington IL-St. Clair IL-
546 PM CDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CLINTON...WASHINGTON AND NORTHEASTERN ST. CLAIR COUNTIES...
At 545 PM CDT, severe thunderstorms were located along a line
extending from near Trenton to near Coulterville, moving northeast at
65 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Breese, Trenton, Aviston, St. Rose, Jamestown, Nashville, Ashley,
Centralia, Irvington, Wamac and Shattuc.
This also includes Carlyle Lake Recreational Area.
This includes Interstate 64 in Illinois between exits 23 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Illinois.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3822 8959 3855 8988 3866 8974 3866 8960
3874 8959 3874 8914 3821 8915
TIME...MOT...LOC 2245Z 218DEG 54KT 3863 8965 3814 8954
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Maples035
WWUS53 KLSX 192302
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
602 PM CDT Thu May 19 2022
ILC163-192311-
/O.CAN.KLSX.SV.W.0071.000000T0000Z-220519T2330Z/
St. Clair IL-
602 PM CDT Thu May 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CLAIR COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Illinois.
LAT...LON 3822 8959 3861 8954 3874 8959 3874 8914
3821 8915
TIME...MOT...LOC 2301Z 237DEG 54KT 3875 8942 3826 8931
$$
ILC027-189-192330-
/O.CON.KLSX.SV.W.0071.000000T0000Z-220519T2330Z/
Clinton IL-Washington IL-
602 PM CDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CLINTON AND WASHINGTON COUNTIES...
At 601 PM CDT, severe thunderstorms were located along a line
extending from Beaver Creek to 7 miles southeast of Nashville, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Breese, Carlyle, Nashville, Centralia, Okawville, St. Rose,
Germantown, Wamac, Beckemeyer, Irvington, Ashley, Boulder, Shattuc,
Jamestown, Posen, Bartelso, Beaucoup, Hoyleton, Hoffman and
Keyesport.
This also includes Carlyle Lake Recreational Area.
This includes Interstate 64 in Illinois between exits 41 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
Illinois.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3822 8959 3861 8954 3874 8959 3874 8914
3821 8915
TIME...MOT...LOC 2301Z 237DEG 54KT 3875 8942 3826 8931
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Maples474
WWUS53 KLSX 192327
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
627 PM CDT Thu May 19 2022
ILC027-189-192335-
/O.EXP.KLSX.SV.W.0071.000000T0000Z-220519T2330Z/
Clinton IL-Washington IL-
627 PM CDT Thu May 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR CLINTON AND WASHINGTON
COUNTIES WILL EXPIRE AT 630 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Illinois.
LAT...LON 3822 8959 3861 8954 3874 8959 3874 8914
3821 8915
TIME...MOT...LOC 2325Z 237DEG 54KT 3893 8906 3844 8895
$$
MaplesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:33 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 19, 2:33 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 233 PM CDT Thu May 19 2022 .SHORT TERM... (Through Late Friday Night) Issued at 207 PM CDT Thu May 19 2022 MCV will track east across the southern portion of the forecast area early this evening. Destabilization ahead of it and locally enhanced low level and overall shear will promote the possibility of supercells with a threat for tornadoes, damaging winds, and large hail. This should exit to the east around 7PM with the remainder of the night being quiet. We remain in a humid air mass overnight, so lows will only be around 70 or so. Hot and humid conditions are expected on Friday with temperatures approaching 90 degrees. A cold front will move into the northwest part of the area during the afternoon with a shift to northwest winds and a drop in temperature expected. Although the air mass ahead of the front will be highly unstable, a strong capping inversion will make it very difficult to trigger any thunderstorms along the front Friday afternoon and evening. Friday evening and overnight, though, there may be a zone of shower and thunderstorm activity along and behind the front as the surface front undercuts the warm, moist air mass. Storms in this environment will be elevated and primarily be a threat for hail and heavy rainfall. Overall coverage should increase toward Saturday morning as a shortwave trough tracks through the southwest flow aloft. Kimble .LONG TERM... (Saturday through Next Thursday) Issued at 207 PM CDT Thu May 19 2022 The front makes a slow push southeast through the area on Saturday, with the southeast part of our forecast area remaining in the warm and humid air, reaching 80+ degrees again. Further to the north, though, clouds, rain, and cooler air will keep temperatures in the 60s. It's possible that depending on the slowness of the progression of the surface front and how quickly the warm nose aloft erodes, we could see surface based thunderstorms develop ahead of the front on Saturday in the southern part of the area. If this occurs, they instability and shear available will be supportive of strong to severe storms. Again this threat would be pretty conditional on all the right ingredients lining up. At any rate most of the area should see rainfall on Saturday into Saturday night as the next wave moves through and gives the front one final shove to the southeast. For Sunday we will be entirely post frontal, and despite the return of sunshine as the day goes on we will only warm into the 60s. Much drier air will also be in place, bringing a break from the early season humidity. Expect a gradual warm up Monday into Tuesday as high pressure shifts east and a return flow brings warmer and more humid air back into the area. The next trough sets up in the Plains on Tuesday and will bring our next chance of rainfall. It's unclear whether we'll get enough instability for strong to severe storms, but it's always something to watch this time of year. Models diverge in the long range on how to handle the trough in the Plains. The GFS continues to show the trough cutting off over the Southern Plains and bringing multiple days of showers and storms to the region. Meanwhile most other models keep this trough progressive and don't even really hint at a cut off scenario, transitioning us to a dry northwest flow aloft rather quickly. The GFS solution may be influenced by a good deal of convection generated as the trough is digging into Texas Tuesday evening which in turn leads to a deeper trough and a more likely cut off scenario. Generally see this as less likely and have allowed the NBM to drive the forecast in this time range. Kimble && .AVIATION... (For the 12z TAFs through 12z Friday Morning) Issued at 230 PM CDT Thu May 19 2022 Primary focus of the TAF is on timing of thunderstorm activity this evening. Uncertainty exists as to how far north it will develop and whether it will impact the St Louis area terminals. If it does so, it is likely between 21 and 00Z. After this, we expect light winds and VFR conditions overnight. Flow becomes mostly southerly on Friday with VFR continuing. Kimble && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 19, 2:44 PM CDT, 2 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 244 PM CDT Thu May 19 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201945- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 244 PM CDT Thu May 19 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are expected across southeast Missouri and southwest Illinois this afternoon. Large hail, damaging winds, and tornadoes are possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorm chances return to the northern part of the area Friday night, with this threat shifting slowly southward through the day Saturday. The stronger storms could contain large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through this afternoon. Kimble
In the hours before
Local storm report, May 19, 3:55 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
355 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST CUBA 38.06N 91.40W
05/19/2022 M54 MPH CRAWFORD MO EMERGENCY MNGR
&&
JPGLocal storm report, May 19, 4:40 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
440 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND DMG 2 W UNION 38.45N 91.05W
05/19/2022 FRANKLIN MO EMERGENCY MNGR
POWER LINE DAMAGE NEAR HIGHWAY 50 AND
HIGHWAY AJ. TIME ESTIMATED FROM RADAR.
&&
JPGLocal storm report, May 19, 4:41 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
441 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM TSTM WND DMG 1 SE BEAUFORT 38.41N 91.18W
05/19/2022 FRANKLIN MO EMERGENCY MNGR
POWER POLE AND TREE DAMAGE NEAR HIGHWAY 185
IN BEAUFORT.
&&
JPGLocal storm report, May 19, 4:50 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
450 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND GST BELLEVIEW 37.68N 90.75W
05/19/2022 E40 MPH IRON MO AMATEUR RADIO
&&
JPGLocal storm report, May 19, 4:53 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
453 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM TSTM WND DMG 3 WSW PARKWAY 38.32N 91.03W
05/19/2022 FRANKLIN MO EMERGENCY MNGR
TREE ONTO A HOUSE.
&&
JPGLocal storm report, May 19, 4:59 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
459 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND DMG DESLOGE 37.87N 90.51W
05/19/2022 ST. FRANCOIS MO TRAINED SPOTTER
HALF OF A TREE FELL. TREE WAS ABOUT 10
INCHES IN DIAMETER.
&&
LSJThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 11:27 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Madison | 38 min |
| May 19, 11:37 AM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 38 min |
| May 19, 1:03 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Montgomery | 42 min |
| May 19, 4:38 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 52 min |
| May 19, 5:06 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph, Saint Clair | 39 min |
| May 19, 5:16 PM CDT | Tornado Warning | LSX | Madison, Saint Clair | 29 min |
| May 19, 5:19 PM CDT | Tornado Warning | LSX | Jersey, Madison | 26 min |
| May 19, 5:44 PM CDT | Areal Flood Advisory | LSX | Monroe, Saint Clair | 3 hr |
| May 19, 5:46 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Macoupin, Madison | 44 min |
| May 19, 6:07 PM CDT | Tornado Warning | LSX | Bond, Clinton | 38 min |
| May 19, 6:12 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Marion | 53 min |
| May 19, 6:17 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 26 min |
| May 19, 6:26 PM CDT | Areal Flood Advisory | LSX | Bond, Clinton | 3 hr |
| May 19, 6:28 PM CDT | Tornado Warning | LSX | Bond, Fayette, Montgomery | 24 min |
| May 19, 6:32 PM CDT | Tornado Warning | LSX | Marion | 31 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.